# SDR 02FDEA00083

- Difficulty date: January 30, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47810
- Aircraft time: 57,604 hours, 26,172 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 1489951
- Part serial: 923
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O NR 3 ELEV SHUTOFF VALVE LEAKING FLUID WHEN PRESS.  REMOVED AND REPLACED ELEV SHUT OFF VALVE PER MM 29-12-23-2.
